Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
starrysky1219

Minocycline & Tretinoin

I've had moderate-severe acne for the past 9 years now. I've tried numerous different acne medications and none have seem to have made a difference. My dermatologist put me on a 100 mg minocycline pills to take twice daily, and tretinoin 0.1% cream to put on nightly. I was advised to continue this for 3 months, and then we'd judge what to do off of the progress at that point.

So far after a month i've seen NO improvement. My skin seems worse than it was when I started going on the medication and I know it's normal for acne medication to cause an initial purge, but I didn't think it would last a month.

My question is, if anyone else has been on these medications together, did you have similar results? Is my reaction normal?

Thank you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×